Publication
Title
From dialectics to the diabolical
Author
Abstract
Language
English
Source (journal)
Angelaki: journal of the theoretical humanities. - Basingstoke, currens
Publication
Basingstoke : 2018
ISSN
0969-725X
Volume/pages
23:3(2018), p. 14-27
ISI
000433928900004
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 01.01.2020
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Art 
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 21.06.2018
Last edited 29.09.2018
To cite this reference